# SDR A6WA202103107711

- Difficulty date: March 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 601R3401225
- Condition: Damaged
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD AT FS 202.75 CENTER POST AFT STRAP HAS TOOLING MARKINGS/ GOUGES JUST BELOW THE LOWER FASTENER OF WINDSHIELD LEFT LOWER CENTER POST FITTING, NEED TO COORDINATE WITH ENGINEERING AS REQUIRED FOR DISPOSITION.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED TOOL MARKINGS/GOUGES ON CENTER POST AFT STRAP AT FS202.75 BY BLENDING,  HFEC INSPECTION PERFORMED WITH NO INDICATION. EVALUATED BLEND MEASURING  1.6Ï¿½L X 0.60Ï¿½W WITH REMAINING THICKNESS OF 0.075, FOUND WITHIN ALLOWABLE LIMITS  PER STS EA# 48-2021-021 REV A DATED 3/9/2021.
